# SDR MWEA020514

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 49,587 hours, 32,797 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE EPR, N1, N2, AND FUEL FLOW ALL FLUCTUATING.  PERFORMED VISUAL INSPECTION OF ENGINE.  NO DEFECTS NOTED.  DRAINED EXCESS MOISTURE FROM MOISTURE TRAP AND SERVICED FCU BELLOWS.  RAN ENGINE TO TAKEOFF POWER.  ALL ENGINE PARAMETERS STABLE MATCHING, OK FOR SERVICE.
